# SDR AU010290

- Difficulty date: March 28, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: HTE123542A
- Condition: Faulty
- Location: Prop Feather
- Component: Prop Feather, Hartzl, HCA6A3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) LH PROPELLER AUTOFEATHER SYSTEM PRESSURE SWITCH FAULTY.
